Regarding the Prostate...

So I have been dealing with side effects from Finasteride for about 2 years now, I started taking it when I was 18 and stopped when I was 19, took it for a period of about 7 months. During that time there was issues going on with my prostate, sometimes I would get sharp pains coming from it, it didn’t happen every day, but sometimes a couple of times a week.

I haven’t really thought of it much until now, I think my problems could be coming from a shriveled prostate that is not getting enough blood flow if that makes sense. My side effects are brain fog, incredibly low/nonexistent libido, and problems getting an erection due to libido (I have been having better luck with this lately).

Recently I started up with a testosterone boosting stack of supplements to compliment my workout routine (I workout about 5 times a week). These supplements include Activate Xtreme, Diesel Test Hardcore, Sustain Alpha, and Toco-8 (I am adding in EndoAmp Max next week). I haven’t really thought about the whole prostate thing until this week. Since starting these supplements, I have been feeling a sort of pressure coming from my prostate along with an occasional pulsing feeling that has not subsided for about 4 days now. This has to have something to do with my body attempting to create more testosterone. I do not have any pain when urinating. It makes me wonder if my prostate is getting larger and going back to it’s normal state before I started Fin. I’m starting to think my issues are prostate related, I ordered some Iodoral and Quercetin in an attempt to see if this helps.

I know I should go to a doctor about this but I don’t have the money to pay for one right now.

Anyone have any insight into this prostate thing? If the prostate is returned to a pre-Finasteride state can all of these side-effects be healed?

Quick update.

Still feeling a little pressure in the prostate every once in a while, it’s not like it was last week though. My libido seems to be going up since taking this combination of supplements. I also woke up today with the strongest erection I have had in 3 years. I am still going to add in Iodoral and Quercitin to see if they help even more.

I’m going to continue this supplement stack for 4 more months and I will report back once finished.

I remember that last year there was a gap between me taking fin and I used to get the urge to finger the arse as in prostate massage for a while. I would probably have been okay but for mild prostatis but of course I went back on and straight to hell. The prostate is definitely involved in a big way for most sufferers imo.

Yes, most definitely. I think you are more correct than most others on this site. I just think many are in denial. The prostate is the center of all sexual function, erection, and blood flow to penis.
Also, very occasionally when my prostate feels entirely good and well (which is very infrequent) my package and everything looks and feels normal again. E.g. no shrivelage, shrinkage, small balls, nothing. This is a prostate/hormone issue, but the prostate is just as big a part. The problem I am having is figuring which is the cause and effect.

Boston

I can solve your problem for you. The hormonal problem comes first. Any prostate condition is as a result of that primary problem. You’re not going to get over this by treating your prostate.

If you take a look at the many case studies assembled here and on the Yahoo group, certain patterns emerge. Those patterns make it pretty clear that post-fin cases like us are not responding to testosterone and DHT properly anymore. We don’t know why this has happened, but it is quite apparent. Take the case of Awor, who was on TRT before his Propecia crash. After the crash, his TRT didn’t work anymore. That is not a prostate problem. The prostate does not mediate response to androgens: there is nothing that can happen to your prostate that will stop you, overnight, from responding to injections of testosterone. Clearly, we are talking about a problem in the way he responds to androgens post-finasteride. This is the heart of our condition. I and others go into this in more detail elsewhere on this site, if you are interested.

It is quite clear how prostate problems can subsequently develop, given this state of androgen insensitivity. It is well known that high levels of estrogen are the primary cause of benign prostate hyperplasia (BPH), or swelling of the prostate. That is why the prostate tends to get larger as men age, and why BPH is largely a condition of old age (say 60+). Older men have lower levels of testosterone, and subsequently higher relative levels of estrogen, and so tend to get a swollen prostate. That’s why old guys joke about having to get up in the night to pee (as you know, more frequent urination is one consequence of a large prostate).

We are now in a position that is comparable to those old guys, hormonally. Except in our case it is not that our testosterone levels have fallen in a straightforward way (though often they do fall, as we see in blood tests). It’s that we are not responding properly to the testosterone in our bodies. In consequence estrogen is given a freer reign to exert its effects. One effect is to cause the prostate to swell. Once the prostate is swollen, there is an increased chance it will become inflamed, infected, cause irritation and urinary symptoms: and there you have your prostate problem.

But let’s put aside the idea that our condition is, at its heart, some kind of prostate condition. It clearly is not. There is no prostate problem that can also cause, say, problems with memory. There is no prostate problem that can cause your hair to stop falling out when it was falling out before, or reduce the activity of the sebaceous glands. However, all these things and indeed all the other symptoms we observe in post-finasteride cases can be explained if we acecpt that the post-fin syndrome is a strange form of androgen insensitivity.

I hope this helps.

1 Like

SHIT this was in 2009…you sure knew what you were talking about.

ScaredMale, I think you’re not quite understanding… I know this was initially caused by hormonal changes, while on Propecia. I think the hormonal changes killed cells in the prostate, as described in some scientific articles, and also apparent by many of us with prostate problems afterwards… After quitting finasteride I believe hormones can rebalance slightly over time, but cells in prostate are still left damaged!

From research I can say that other symptoms can come from prostate too.
Well, loads of sides:

I get this info from reports “recovery after prostate surgery”

  • there is ED
  • there is the dumb feeling
  • there is the thing with the orgasm
  • there is dizziness
  • there is penile changes
  • there is prostate and nerv inflammation

and there is a timeline with % that people can recover and that there are people that don’t recover. the younger you are, the more chances.
what to go with it: healthy eating and sports for blood flow.
from the most recovery stories in the member sections and in the recovery section there is something with healthy eating and sports and sometimes supplements.

Personally I decided to stop all supplements except a multivitamin and 2 drops of iodine daily. If you read chi’s or cd nuts recovery they took iodine too. Iodine is helpful with prostate health.

A natural doctor told me that body cells can regenerate, but it takes 2 years for cells to regenerate. Most people that recover get better after 2 years or even recovered in 2 years. So it must have something to it. Also from persons that got treated with Testosteron inhabiters (not DHT) for prostate surgery, T levels return to baseline after 2 years. So I must believe there is something to it!?

Just loud thinking.
Hope we’ll find a chance and I still keep positive.
Running and autoimmune training will be my next steps.
Maybe if I get the chance, ok, I will try some tablets of longjack to go with my recovery protocol.
Else: I’m trying to help the prostate glands as much as possible.
Also this guy told me he knew one with the same condition and it took him 2 years to recover to somewhere, after 2 years he had sickle sides and then went back to normal in 2 1/2 years.

Hope is the last thing that dies

What do you mean by autoimmune training?
Lately I’ve been thinking more and more about hormonally mediated autoimmune prostatitis.

Hi,

I actually believe the problem is the prostate as well. Beyond the sexual problems I lost the capacity of contraction of my penis what result in the extreme difficult to piss. My penile seems like dead, no contraction, no erection, no reaction, completely numb and the symptoms got worse since I stopped the Finasteride 3 year ago. Neither Viagra nor Cialis work anymore. I also feel numbness in the Pelvic Floor with dificult to defecate (due to the loss of contractions).

I spent lots of money with all types of medicines trying to recover from this hell but in vain. I still dont understand why they didnt banned this poyson yet and also how could this poyson be validated to be used in human being.

Hey, don’t know if you’re still active here, highly doubt it, but if you see this, I would love to hear how you’re doing and if you have recovered